Top answers from doctors based on your search:
What do i do to if i have a headache answer snorting meth
A 29-year-old female asked:
38 years experience Pain Management
Meth and miscarriage: The chances are quite high that you will have a miscarriage - from either all or one of the following - HIgh BP, Eclampsia, Placenta Abruptio. If you ... Read More
A 55-year-old member asked:
35 years experience Neurology
See your doctor: Meth is irritating to the mucosa of your nose and lungs. Additionally, the purity and use of other compounds puts you at risk for lung damage. First ... Read More
A 54-year-old member asked:
13 years experience Psychiatry
Wrong question: You should be asking, "how can i get help with a meth addiction?".
A 50-year-old member asked:
29 years experience Anesthesiology
Death, addiction...: Both methamphetamines and oxycodone are highly addictive drugs of abuse. The "snorting" achieves more rapid absorption compared to the oral route incr ... Read More
A 23-year-old female asked:
22 years experience Pediatrics
Side effect: You shouldn't be messing with this stuff, as it is HIGHLY addictive! Many people are addicted on the first try! As to the effects you experienced, h ... Read More
A 42-year-old male asked:
35 years experience Clinical Psychology
Vow to do it no more: One use will not likely do lasting bodily harm and from how you feel, I'm thinking you don't look forward to doing it again. So, let that be a guide. ... Read More
A female asked:
60 years experience Family Medicine
Interaction: No problem. Good Luck
A female asked:
48 years experience Pathology
Acetaminophen: You may try over the counter pain relief like Tylenol.
Do not drink alcohol.
Wish you good health!
For good health - Have a diet rich in fresh vegetab ... Read More
A 31-year-old male asked:
39 years experience Holistic Medicine
High blood pressure?: You are risking your life by using meth. If can cause many acute problems including high blood pressure, which may be the cause of your headache. It c ... Read More
A 30-year-old female asked:
32 years experience Pediatrics
Yes: The chronic use of meth is dangerous, regardless of what symptom the user is experiencing. The solution is to work with the doctor to get off the meth ... Read More
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!